# SDR UALA2010012500304

- Difficulty date: January 25, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 32,590 hours, 4,019 cycles
- Engine: Pwa PW4090
- System (JASC): 2700 · Flight Control System
- Part: Cable
- Part number: 23351001
- Condition: Shorted
- Location: Nr 1 Spoiler Pcu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIMARY FLT CONTROL MSG 27-13006.  FOUND NR 1 SPOILER PCU CABLE SHORTED TO SHIELD BETWEEN CONNECTORS DM27116 AND D2139P.  REPLACED CABLE ASSY (PN 23351-001).  ACE TEST FAILED AGAIN WITH 2 NEW MESSAGES (27-13057 AND 27-13058). RT AIMS M10 HAS INTERNAL FAULT. REPLACED RT M10, LOADED SOFTWARE, OP NORMAL. REPLACED ACE-C DUE TO MSG271357 AND 27-13058. NOW TEST PASSED.
